On intersection theory on Hurwitz spaces. Kazarian, M. È. and Lando, S. K. Izv. Ross. Akad. Nauk Ser. Mat., 68(5):91–122, 2004.
On intersection theory on Hurwitz spaces [link]Paper  doi  bibtex   
@Article{	  kaz.lan:04,
  author	= {Kazarian, Maxim {\`E}. and Lando, Sergei K.},
  title		= {On intersection theory on {H}urwitz spaces},
  journal	= {Izv. Ross. Akad. Nauk Ser. Mat.},
  fjournal	= {Rossi\u\i skaya Akademiya Nauk. Izvestiya. Seriya
		  Matematicheskaya},
  volume	= 68,
  year		= 2004,
  number	= 5,
  pages		= {91--122},
  issn		= {0373-2436},
  doi		= {10.1070/IM2004v068n05ABEH000504},
  url		= {http://dx.doi.org/10.1070/IM2004v068n05ABEH000504}
}
Downloads: 0